Alert archive / Louisiana / Flash Flood Warnings in 2025
Flash Flood Warning 28, NWS Lake Charles, LA
NWS Lake Charles, LA issued this flash flood warning at May 6, 2025, 7:37 PM CDT for 4 parishes in Louisiana. It was in force for 5 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 6, 2025, 7:37 PM CDT (00:37 UTC)
- Expired
- May 7, 2025, 12:45 AM CDT
- In force
- 5 hr
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Allen Parish, LA, Evangeline Parish, LA, Rapides Parish, LA, Vernon Parish, LA
The radar
The Ft Polk radar (KPOE), 32 km from the middle of the area, began a volume at 00:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 6, 9:26 PM CDT | FLASH FLOOD | 4 Ssw Union Hill, LA | Public reports water over the porch of a home and water entering a shop on Wills Flat Rd. |
| May 6, 9:36 PM CDT | FLASH FLOOD | Elizabeth, LA | Social media report of business closure due to flooded parking lot. Delayed report. |
| May 6, 10:20 PM CDT | FLASH FLOOD | 3 Ssw Pitkin, LA | Water over portions of hwy 13 about one mile south of Dido Loop. |
| May 6, 10:20 PM CDT | FLASH FLOOD | 3 Wnw Elizabeth, LA | 911 reports water over portions of hwy 10 near the Allen Parish line. |
| May 6, 10:20 PM CDT | FLASH FLOOD | 5 Nw Elizabeth, LA | Water over portions of Coker Rd in Pitkin. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 109 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 0.6 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1145 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 683 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 285 m²/s²
- 0-3 km storm-relative helicity
- 462 m²/s²
- Significant tornado parameter
- 3.6
- Supercell composite
- 21.4
The text
As transmitted.
824
WGUS54 KLCH 070037
FFWLCH
LAC003-039-079-115-070345-
/O.NEW.KLCH.FF.W.0028.250507T0037Z-250507T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lake Charles LA
737 PM CDT Tue May 6 2025
The National Weather Service in Lake Charles has issued a
* Flash Flood Warning for...
Northwestern Evangeline Parish in central Louisiana...
Southwestern Rapides Parish in central Louisiana...
Northeastern Allen Parish in southwestern Louisiana...
Southeastern Vernon Parish in west central Louisiana...
* Until 1045 PM CDT.
* At 737 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 3 inches of rain
have fallen. Additional rainfall amounts of 2 to 4 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Oakdale, Glenmora, Elizabeth, Pitkin, Hineston, Mittie, Grant,
Fullerton, Leander, Elmer, Allen Parish Airport, Cravens, Lacamp,
Beaver, Calcasieu, Forest Hill, Mcnary and Union Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3117 9266 3100 9239 3073 9260 3064 9298
3069 9298 3073 9298 3075 9298 3080 9298
3083 9298 3084 9298 3085 9298 3088 9298
3088 9300 3088 9309 3088 9312 3118 9312
FLASH FLOOD...RADAR INDICATED
$$
MC1 follow-up statement
093
WGUS54 KLCH 070233
FFWLCH
LAC003-039-079-115-070545-
/O.EXT.KLCH.FF.W.0028.000000T0000Z-250507T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lake Charles LA
933 PM CDT Tue May 6 2025
The National Weather Service in Lake Charles has extended the
* Flash Flood Warning for...
Northwestern Evangeline Parish in central Louisiana...
Southwestern Rapides Parish in central Louisiana...
Northeastern Allen Parish in southwestern Louisiana...
Southeastern Vernon Parish in west central Louisiana...
* Until 1245 AM CDT.
* At 933 PM CDT, emergency management reported thunderstorms
producing heavy rain across the warned area. Between 3 and 5
inches of rain have fallen. Additional rainfall amounts of 2 to 5
inches are possible in the warned area. Flash flooding is already
occurring.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Emergency management reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Oakdale, Glenmora, Elizabeth, Pitkin, Hineston, Mittie, Grant,
Fullerton, Leander, Elmer, Allen Parish Airport, Cravens, Lacamp,
Beaver, Calcasieu, Forest Hill, Mcnary and Union Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3117 9266 3100 9239 3073 9260 3064 9298
3069 9298 3073 9298 3075 9298 3080 9298
3083 9298 3084 9298 3085 9298 3088 9298
3088 9300 3088 9309 3088 9312 3118 9312
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
Stigger/87What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood warning went out at May 6, 3:47 PM CDT, 3 hours 50 minutes earlier. Its key messages:
- Significant severe weather potential through tonight with strong tornadoes, enhanced damaging winds, and large hail all possible.
- Significant flash flooding potential through tonight, with heavy rainfall and flooding lingering through Wednesday into early Thursday. Rainfall rates of 1 to 3 inches per hour with area wide average storm total rainfall amounts 3 to 8 inches, with some "hot spots" over 10 inches.
- Forecast rainfall amounts and higher tides along the coast may lead to significant river flooding for portions of the lower Neches, lower Sabine, lower Calcasieu basins, along with the Mermentau and Vermilion River basins.
Area forecast discussion, May 6, 3:47 PM CDT, 3 hours 50 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
347 PM CDT Tue May 6 2025
...New SHORT TERM, LONG TERM, MARINE, HYDROLOGY...
.KEY MESSAGES...
- Significant severe weather potential through tonight with strong
tornadoes, enhanced damaging winds, and large hail all possible.
- Significant flash flooding potential through tonight, with heavy
rainfall and flooding lingering through Wednesday into early
Thursday. Rainfall rates of 1 to 3 inches per hour with area
wide average storm total rainfall amounts 3 to 8 inches, with
some "hot spots" over 10 inches.
- Forecast rainfall amounts and higher tides along the coast may
lead to significant river flooding for portions of the lower
Neches, lower Sabine, lower Calcasieu basins, along with the
Mermentau and Vermilion River basins.
&&
.SHORT TERM...
(Tonight through Thursday night)
Issued at 330 PM CDT Tue May 6 2025
Strong upper level disturbance is approaching the forecast area.
Warm front has moved inland today and through the forecast area
increasing instability and allowing for the potential of surface
based thunderstorms. Strong deep layer shear will increase to go
along with favorable lapse rates and instability to bring about a
severe weather potential from now through tonight.
First, discrete cells will develop ahead of the short wave that
will have the potential to rotating super cells, mainly from now
through sunset with tornadoes and large hail the main concern.
Then convection will consolidate into a squall line feature that
will move through during the evening hours into the overnight.
Damaging wind gusts, large hail, and spin up tornadoes along any
bow features will be possible.
What is also concerning is that very rich Gulf air will be moving
in with PWAT values near 2 inches which is over the 90th
percentile and nearing the max moving average. Mean layer relative
humidity between 100H-50H will be over 80 percent. Therefore,
convection will have a high precipitation efficiency. Probs show
rainfall rates up to 3 inches per hour, and with the convective
feature expected to slow as it moves into Acadiana, with mean
level flow becoming parallel to the low level Theta-E ridge,
training and back-building of cells will be possible. This will
bring about excessive rainfall that could lead to significant
flash flooding as HREF is showing greater than 50 percent chance
for more than 5 inches of rainfall by tomorrow morning in an area
roughly between Alexandria and Lake Charles to Lafayette and New
Iberia. Some guidance showing "hot spots" over 10 inches within
that area.
Frontal system is expected to stall along the I-10 corridor by
Wednesday morning. With a series of disturbance still moving
overhead, high rain chances will continue. Heavy rainfall threat
will also continue, mainly near the boundary, with a severe threat
south of where the boundary sets up.
Rain chances will continue until a secondary cold front moves down
late on Thursday.
Rua
&&
.LONG TERM...
(Friday through next Monday)
Issued at 334 PM CDT Tue May 6 2025
Decent moisture will be hanging around behind the front on Friday
into Saturday, along with a series of disturbance to keep a chance
for rain in the forecast. Drier air looks to finally make it down
late in the weekend into early next week.
Rua
&&
.AVIATION...
(18Z TAFS)
Issued at 1241 PM CDT Tue May 6 2025
Cluster of elevated showers and storms will affect the Acadiana
terminals of KLFT and KARA through about 06/19z.
Short wave moving in from the west will increase activity later
this afternoon with winds also increasing ahead of the system.
Tried to time when a convective squall line feature is expected to
move across this evening into the overnight.
Shower and thunderstorm activity will linger on Wednesday,
especially along the I-10 corridor terminals of
KBPT/KLCH/KLFT/KARA.
Rua
&&
.MARINE...
Issued at 344 PM CDT Tue May 6 2025
Elevated south winds will continue through the evening hours with
a gradient associated with an approaching storm system. A small
craft advisory will remain in effect until 10 pm. Winds will
slowly decrease after that as gradient relaxes some as the frontal
trough stalls along the I-10 corridor.
A period of offshore winds will develop on Friday as a weak cold
front moves into the coastal waters.
Rua
&&
.HYDROLOGY...
Issued at 346 PM CDT Tue May 6 2025
Looking at the latest hydrologic ensemble systems forecasts there
is potential for significant flooding on the lower Neches, Sabine,
lower Calcasieu, Mermentau and Vermilion River basins due to
excessive rainfall forecast tonight into Wednesday.
Rua
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 66 82 63 82 / 90 50 50 60
LCH 69 80 67 82 / 80 70 70 70
LFT 70 79 67 80 / 90 80 80 80
BPT 71 82 68 84 / 70 70 60 60
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Flood Watch through Thursday evening for LAZ027>033-044-045-055-
073-074-141>143-152>154-241>243-252>254.
TX...Flood Watch through Thursday evening for TXZ180-201-259>262-515-
516-615-616.
GM...Small Craft Advisory until 10 PM CDT this evening for GMZ450-452-
455-470-472-475.
&&
SHORT TERM...07
LONG TERM....07
AVIATION...07In the hours before
Special weather statement, May 6, 6:31 PM CDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
631 PM CDT Tue May 6 2025
LAZ027-030-070000-
Beauregard LA-Vernon LA-
631 PM CDT Tue May 6 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN BEAUREGARD AND
SOUTH CENTRAL VERNON PARISHES THROUGH 700 PM CDT...
At 630 PM CDT, Doppler radar was tracking a strong thunderstorm over
Tulla, or 9 miles southeast of De Ridder, moving northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to vegetation and outdoor
objects is possible.
Locations impacted include...
Bundick Lake, Tulla, and Sugartown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 900 PM CDT for southwestern
and west central Louisiana.
&&
LAT...LON 3091 9291 3088 9295 3088 9298 3085 9298
3060 9324 3069 9334 3093 9321
TIME...MOT...LOC 2330Z 235DEG 27KT 3072 9323
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
KowalskiLocal storm report, May 6, 6:41 PM CDT, 56 minutes before
Preliminary Local Storm Report
National Weather Service Lake Charles LA
641 PM CDT Tue May 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0531 PM Tstm Wnd Dmg 4 NE Reeves 30.57N 93.00W
05/06/2025 Allen LA Public
Report of trees down on Walker Rd.
&&Special weather statement, May 6, 6:50 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
650 PM CDT Tue May 6 2025
LAZ032-033-044-045-143-152-153-243-252-253-070015-
Upper Vermilion LA-Lower Iberia LA-Southern Acadia LA-
Lower Vermilion LA-Upper Iberia LA-Lafayette LA-Northern Acadia LA-
St. Landry LA-Evangeline LA-Upper St. Martin LA-
650 PM CDT Tue May 6 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN IBERIA...
LAFAYETTE...SOUTHEASTERN EVANGELINE...EASTERN ACADIA...NORTHEASTERN
VERMILION...NORTHWESTERN ST. MARTIN AND ST. LANDRY PARISHES THROUGH
715 PM CDT...
At 650 PM CDT, Doppler radar was tracking a strong thunderstorm over
Rayne, moving northeast at 45 mph.
HAZARD...Nickel size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vegetation and outdoor objects is possible.
Locations impacted include...
Port Barre, Prairie Ronde, Acadiana Regional Airport, Savoy,
Delcambre, Lawtell, St. Martinville, Whiteville, Crowley, Church
Point, Carencro, Melville, Grand Coteau, Kaplan, Lyons Point, Breaux
Bridge, Cecilia, Erath, Palmetto, and Cankton.
This includes the following highways...
Interstate 10 in Louisiana between mile markers 80 and 119.
Interstate 49 between mile markers 1 and 42.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 900 PM CDT for central, south
central and southwestern Louisiana.
&&
LAT...LON 2991 9184 2994 9237 3029 9241 3081 9221
3082 9181 3078 9177 3074 9176 3070 9173
3067 9173 3066 9175 3063 9174 3061 9176
3056 9176 3051 9173 3051 9175 3050 9176
3050 9172
TIME...MOT...LOC 2350Z 228DEG 38KT 3028 9225
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH
CalhounSpecial weather statement, May 6, 7:09 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
709 PM CDT Tue May 6 2025
LAZ142-143-242-243-070045-
Southern Acadia LA-Northern Acadia LA-Southern Jefferson Davis LA-
Northern Jefferson Davis LA-
709 PM CDT Tue May 6 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN JEFFERSON DAVIS AND
WESTERN ACADIA PARISHES THROUGH 745 PM CDT...
At 709 PM CDT, Doppler radar was tracking a strong thunderstorm near
Mermentau, moving northeast at 50 mph.
HAZARD...Penny size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vegetation and outdoor objects is possible.
Locations impacted include...
Iota, Midland, Crowley, Mermentau, Maxie, Evangeline, Jennings,
Estherwood, Egan, Lake Arthur, and Rayne.
This includes Interstate 10 in Louisiana between mile markers 66 and
87.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 900 PM CDT for southwestern
Louisiana.
&&
LAT...LON 3015 9275 3026 9263 3039 9240 3026 9225
3008 9267
TIME...MOT...LOC 0009Z 234DEG 44KT 3015 9265
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
DensonLocal storm report, May 6, 7:23 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Lake Charles LA
723 PM CDT Tue May 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0714 PM Hail Grand Coteau 30.42N 92.05W
05/06/2025 M1.00 Inch St. Landry LA Emergency Mngr
Emergency manager reports quarter size hail
in Grand Coteau.
&&Special weather statement, May 6, 7:32 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
732 PM CDT Tue May 6 2025
LAZ027-030-070100-
Beauregard LA-Vernon LA-
732 PM CDT Tue May 6 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN BEAUREGARD AND
SOUTHEASTERN VERNON PARISHES THROUGH 800 PM CDT...
At 731 PM CDT, Doppler radar was tracking a strong thunderstorm near
Tulla, or near Singer, moving east at 35 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to vegetation and outdoor
objects is possible.
Locations impacted include...
Dry Creek, Singer, Tulla, Sugartown, Fullerton, Bundick Lake, De
Ridder, and Cravens.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 900 PM CDT for southwestern
and west central Louisiana.
&&
LAT...LON 3102 9295 3088 9296 3088 9298 3061 9298
3061 9346 3082 9344
TIME...MOT...LOC 0031Z 271DEG 32KT 3072 9333
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
DensonThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 7:08 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Lafayette, Saint Landry, Saint Martin | 18 min |
| May 6, 7:09 PM CDT | Special Weather Statement | LCH | Acadia | 36 min |
| May 6, 7:14 PM CDT | Severe Thunderstorm Warning | LCH | Allen, Rapides | 31 min |
| May 6, 7:32 PM CDT | Special Weather Statement | LCH | Beauregard | 28 min |
| May 6, 7:45 PM CDT | Severe Thunderstorm Warning | LCH | Allen, Rapides | 15 min |
| May 6, 7:57 PM CDT | Flash Flood Warning | LCH | Beauregard | 8 hr |
| May 6, 7:59 PM CDT | Special Weather Statement | LCH | Acadia, Lafayette | 31 min |
| May 6, 8:29 PM CDT | Severe Thunderstorm Warning | LCH | Lafayette, Saint Martin | 31 min |
| May 6, 8:41 PM CDT | Severe Thunderstorm Warning | LCH | Allen, Evangeline | 34 min |
| May 6, 8:49 PM CDT | Tornado Warning | LCH | Allen, Evangeline, Rapides | 26 min |
| May 6, 8:50 PM CDT | Flash Flood Warning | LCH | Allen, Beauregard, Calcasieu | 7 hr |
| May 6, 8:54 PM CDT | Flash Flood Warning | LCH | Acadia, Lafayette, Saint Landry, Saint Martin | 3 hr |
| May 6, 9:01 PM CDT | Flash Flood Warning | LCH | Avoyelles, Evangeline, Rapides | 4 hr |
| May 6, 9:15 PM CDT | Severe Thunderstorm Warning | LCH | Avoyelles, Evangeline, Saint Landry | 8 min |
| May 6, 9:20 PM CDT | Special Weather Statement | LCH | Beauregard | 85 min |
| May 6, 9:22 PM CDT | Special Weather Statement | LCH | Lafayette | 23 min |
| May 6, 9:25 PM CDT | River Flood Warning | LCH | Beauregard | 4 days |
| May 6, 10:27 PM CDT | Flash Flood Warning | LCH | Acadia, Allen, Evangeline, Jefferson Davis, Saint Landry | 6 hr |
| May 6, 10:37 PM CDT | Special Weather Statement | LCH | Jefferson Davis | 38 min |
| May 6, 10:48 PM CDT | Special Weather Statement | LCH | Saint Landry | 27 min |
| May 6, 11:02 PM CDT | Special Weather Statement | LCH | St. Mary | 13 min |
| May 6, 11:07 PM CDT | Flash Flood Warning | LCH | Calcasieu, Jefferson Davis | 7 hr |
| May 6, 11:57 PM CDT | Flash Flood Warning | LCH | Acadia, Calcasieu, Iberia, Jefferson Davis, Lafayette, Saint Landry and 2 more | 7 hr |
| May 7, 12:17 AM CDT | Flash Flood Warning | LCH | Calcasieu | 6 hr |
| May 7, 12:59 AM CDT | Flash Flood Warning | LCH | Allen, Evangeline | 3 hr |
| May 7, 3:04 AM CDT | River Flood Warning | LCH | Allen | 5 days |
| May 7, 3:04 AM CDT | River Flood Warning | LCH | Acadia, Allen, Evangeline, Jefferson Davis | 21 days |
| May 7, 3:05 AM CDT | River Flood Warning | LCH | Allen | 21 days |
| May 7, 3:06 AM CDT | River Flood Warning | LCH | Acadia, Jefferson Davis, Vermilion | 21 days |
| May 7, 3:09 AM CDT | Special Weather Statement | LCH | Acadia, Jefferson Davis | 36 min |
| May 7, 3:14 AM CDT | River Flood Warning | LCH | Calcasieu | 21 days |
| May 7, 3:47 AM CDT | Special Weather Statement | LCH | Cameron | 28 min |
| May 7, 3:51 AM CDT | Special Marine Warning | LCH | 24 min | |
| May 7, 3:58 AM CDT | Areal Flood Warning | LCH | Acadia, Allen, Beauregard, Calcasieu, Evangeline, Jefferson Davis and 1 more | 6 hr |
| May 7, 4:03 AM CDT | Special Weather Statement | LCH | Jefferson Davis | 27 min |
| May 7, 4:57 AM CDT | Special Weather Statement | LCH | Vermilion | 33 min |
| May 7, 5:05 AM CDT | Flash Flood Warning | LCH | Iberia, Jefferson Davis, Vermilion | 3 hr |
| May 7, 5:54 AM CDT | Special Marine Warning | LCH | 36 min | |
| May 7, 5:56 AM CDT | Special Weather Statement | LCH | Saint Martin | 34 min |
| May 7, 6:13 AM CDT | Areal Flood Warning | LCH | Calcasieu, Jefferson Davis | 3 hr |
| May 7, 6:33 AM CDT | Special Weather Statement | LCH | St. Mary | 27 min |
| May 7, 6:59 AM CDT | Areal Flood Warning | LCH | Acadia, Calcasieu, Iberia, Jefferson Davis, Lafayette, Saint Landry and 2 more | 4 hr |
| May 7, 7:11 AM CDT | Flash Flood Warning | LCH | Iberia, St. Mary, Vermilion | 3 hr |
| May 7, 8:39 AM CDT | Special Marine Warning | LCH | 96 min | |
| May 7, 8:59 AM CDT | River Flood Warning | LCH | Beauregard, Vernon | 37 hr |
| May 7, 9:00 AM CDT | River Flood Warning | LCH | Lafayette, Saint Landry, Saint Martin | 6 days |
| May 7, 10:34 AM CDT | Special Marine Warning | LCH | 86 min | |
| May 7, 11:54 AM CDT | Special Marine Warning | LCH | 36 min |
Nearby
Flash Flood Warnings in Louisiana, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.